# SDR AALA202010199031

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 11,501 hours, 4,421 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L3 EMERGENCY EXIT DOOR REQUIRES SERVICING.  SERVICED L3 EMERGENCY EXIT DOOR, PER AMM 52-22-00-614-002-A.
